# SDR HNAA2013021500071

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 58,877 hours, 65,394 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 87140176
- Condition: Cracked
- Location: Intake Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE COWLING GEN COOLING INTAKE DUCT BRACKET IS CRACKED.  REPAIRED RT ENGINE COWLING PANEL 424AR IAW EO8-71-13-0073, EA09-2013-019.
